# SDR 2025FA0000352

- Difficulty date: October 8, 2024
- Submitted: May 13, 2025
- Operation: General aviation
- Aircraft: N9839K
- Make and model: Piper PA-28-161
- Aircraft serial: 287816198
- Aircraft time: 4,459 hours
- Engine: Lyc O360*
- Engine time: 186 hours
- Propeller: Mtprop MTV6A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Cracked
- Location: Engine
- Part time: 186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF CYLINDER HEAD ALLOWING COOLANT TO ENTER THE CYLINDERS AND CRANKCASE.  NO PRIOR WARNING FROM FADEC CONTROL AND WARNING SYSTEM.
